Advertisement

Police warn of bad batch of heroin linked to overdoses

Published: May. 23, 2022 at 5:07 PM EDT
Email This Link
Share on Pinterest
Share on LinkedIn

CLAREMONT, N.H. (WCAX) - Police in the Upper Valley are warning the public about a bad batch of drugs.

According to the police in Claremont, at least five people have overdosed in the city over the past couple of days.

They say the overdoses are likely linked to heroin packaged with the image of a scorpion.

Police say none of the overdoses were fatal but they say responding to emergency calls for overdose patients is a far too common occurrence.

“We encourage anyone who is suffering from drug addiction to contact and get help. But we want to share this information that we are dealing with these drug overdoses and the markings that we had at that time is this scorpion. So, we put it out to the public to hopefully prevent some drug overdoses and encourage people to also get help,” Claremont Police Chief Mark Chase said.

Investigators encourage anyone who has information about the markings to call the Claremont Police Detective Bureau at 603-542-7010. You can also call the Claremont Police Anonymous Tip Line at 603-542-7026, ext. 1234.

Officials say this latest batch of bad drugs is more evidence the opioid crisis is far from over.

Related Story:

Claremont Police warn of deadly batch of fentanyl

Copyright 2022 WCAX. All rights reserved.